# SDR UPS02837875

- Difficulty date: March 4, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 68,093 hours, 45,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 SKIN CRACKED STA 160 LONG 10R-11R.  REMOVED EXISTING, CUTOUT CRACKED AREA, NDT VERIFIED NO CRACKS.  AT CUTOUT,  FABRICATED AND INSTALLED REPAIR FILLER, AND DOUBLERS IAW SRM 53-2-0 FIG 14.
